# SDR MASA97102

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124YV
- Make and model: Beech 1900D
- Aircraft serial: UE124
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Part number: 1294000321
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE FLT 5297 - MVY - BOS - THE CREW REPORTED, THE MAIN CABIN DOOR WAS HARD TO OPEN.  BOS, MAINTENANCE CLEANED AND LUBED THE DOOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
